# SDR SIMA2019103029003

- Difficulty date: October 29, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 5,964 hours, 3,944 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT PASSING THROUGH 10K FT VERY STRONG SWEET LIKE ODOR FILLED FLIGHT DECK CA & FO FELT SINUS PROBLEMS AND DIZZINESS AFTER A FEW MINUTES OF EXPOSURE.  REMOVED AND REPLACED THE RT ENGINE IAW WORK CARDS 71-00--01-000-801 AND 71-00-01-400-801. FCF FOUND SATISFACTORY NO DEFECTS.
